# SDR AWH2003F00002

- Difficulty date: December 12, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N790FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0288
- Engine: Pwa PT6A114A
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hour Meter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBJECT A/C DO NOT HAVE HOUR METER OPTION INSTALLED.  A/C IS WIRED FOR THIS OPTION.  CLOCK OR HOUR METER.  MAINT HAS FOUND AT CIRCUIT BREAKER CB75 BOTH OPTIONS POWERED AND WIRE DF2 TERMINAL IMPROPERLY STOWED.  TERMINAL END OF WIRE DF2 IS NOT PROTECTED FROM SHORTING AND IMPROPER WRAPPING ALLOWS TERMINAL END TO FLOP AROUND.  TERMINAL END TO FLOP AROUND.  TERMINAL END DF7 IS A GROUNDED CIRCUIT AND IS STOWED WITH DF2 TERMINAL.  FOUND THIS A/C WIRING TIES BEHIND RADIO RACK.  DF2, DF7 TERMINAL ENDS LOOSE.  MAINT IS INSPECTING A SAMPLE SET OF AIRCRAFT FOR THIS CONDITION.  IF FOUND IN THIS CONDITION.  MAINT IS DISCONNECTED TERMINAL DF1 AT CB75, HEAT SHRINKING TERMINAL END FOR PROTECTION AND PROPERLY STOWING WIRE.
